advertisement
Question
Posted by: 21,acne | 2009/01/09

Using roaccutane for a month now

I' ve been using Roaccutane for 4 weeks now,but I have alot of blackheads and whiteheads beneath my skin,which have been there prior to my treatment.I would like to know whether I should schedule an appointment for a facial to have it removed,and if so,whether I should have a facial during or after my treatment.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

You can go for a facial during your treatment.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement